If you are technical and manage engineers, learn from and connect with your peers at The 2017 San Francisco CTO Summit.
Whether you're an engineering manager, VPE or CTO, at this full day, single track summit you'll learn the latest tricks other companies are using to successfully build and run engineering teams.
Whether you want to hire smarter, refine your culture, improve your processes, manage more effectively or adopt better engineering practices or architectures, the CTO Summits are designed to help you to learn from top practitioners and to share experiences with your peers.
Startups, software development & the art of bicycle maintenance
Your Culture Story: How epic story telling during onboarding builds stronger culture than 'corporate values'
Former Engineering Director, Uber
Building a Self-Driving Team
CTO, Circle CI
The Awkward Adolescence of an Engineering Team
VP Engineering, Heroku/Salesforce
Building Organizations that Scale
The Rise of our Robot Overlords
VP Engineering, WeWork
When Are You? Managing Engineering Across Multiple Time Zones
When Logs and Metrics Fail Us: The Future of Observability
VP Engineering, Yahoo! Inc.
Getting acquired, lessons learned
The Twelve Factors of QA
Former Director of Engineering, Slack
Tech and Inclusion. Why So Difficult?
Your first five technical hires
Software Engineer II, Uber
How do I ally?
Sowmiya Chocka Narayanan
Embracing AI at a startup
CTO, Eloquent Labs
Small Data: practical machine learning for startups
VP Engineering, StitchFix
Managing Data in Microservices
CTB: Chief Technology Bot as Assistant for CTOs
SVP, Head of Technology and Engineering, Blurb
Re-architecture and Tech Debt: When do you take the leap to microservices?
Managing Director, Oxford Tech Consulting and The Concepts Lab
How to merge UX and Lean Market Tests with Software Development and Continuous Delivery
CTO, Layered Insight
Securing Containers for Startups
This years summit is a single track, full day event comprised of twenty short 20 minute presentations by senior engineering leaders.
- 03:00 AM Registration/Breakfast
- 03:50 AM Kickoff by host Peter Bell, founder CTO Connection/cofounder CTO School
- 04:00 AM The Awkward Adolescence of an Engineering Team Rob Zuber, CTO Circle CI Slides
- 04:20 AM When Logs and Metrics Fail Us: The Future of Observability Charity Majors, Cofounder Honeycomb Slides
- 04:40 AM Building a Self-Driving Team Raffi Krikorian, Former Engineering Director Uber Slides
- 05:00 AM Getting acquired, lessons learned Francois Richard, VP Engineering Yahoo! Inc. Slides
- 05:20 AM Break (30 mins)
- 05:50 AM When Are You? Managing Engineering Across Multiple Time Zones On Freund, VP Engineering WeWork Slides
- 06:10 AM The Twelve Factors of QA Russell Smith, CTO RainforestQA Slides
- 06:30 AM Re-architecture and Tech Debt: When do you take the leap to microservices? Rohini Pradeep, SVP, Head of Technology and Engineering Blurb Slides
- 06:50 AM Tech and Inclusion. Why So Difficult? Leslie Miley, Former Director of Engineering Slack Slides
- 07:10 AM CTB: Chief Technology Bot as Assistant for CTOs Yi Zhang, CTO Rulai
- 07:30 AM Lunch (1 hr)
- 08:30 AM Startups, software development & the art of bicycle maintenance edith harbaugh, cofounder LaunchDarkly Slides
- 08:50 AM How to merge UX and Lean Market Tests with Software Development and Continuous Delivery Beverly May, Managing Director Oxford Tech Consulting and The Concepts Lab
- 09:10 AM How do I ally? Aimee Lucido, Software Engineer II Uber Slides
- 09:30 AM Small Data: practical machine learning for startups Gabor Angeli, CTO Eloquent Labs Slides
- 09:50 AM Break (40 mins)
- 10:30 AM Your Culture Story: How epic story telling during onboarding builds stronger culture than 'corporate values' Cathy Polinsky, CTO StitchFix Slides
- 10:50 AM Embracing AI at a startup Sowmiya Chocka Narayanan, CTO Lily Slides
- 11:10 AM Your first five technical hires Adam Dill, Cofounder DailyDrip Slides
- 11:30 AM Break (40 mins)
- 12:10 PM Building Organizations that Scale Jason Warner, VP Engineering Heroku/Salesforce Slides
- 12:30 PM Managing Data in Microservices randy shoup, VP Engineering StitchFix Slides
- 12:50 PM Securing Containers for Startups John Kinsella, CTO Layered Insight Slides
- 01:10 PM The Rise of our Robot Overlords Bjorn Freeman-Benson, CTO InVision Slides
- 01:30 PM Closing
- 01:40 PM Networking & Drinks
- 03:00 PM End of Event
Rainforest QA helps agile and continuous delivery engineering teams move faster with the industry’s only AI-powered crowdtesting platform. Our platform leverages 50,000 qualified testers to deliver on-demand, comprehensive and machine learning verified regression test results. Rainforest customers spend less time and money testing so they can ship better applications faster. Learn more at www.rainforestqa.com
At Flatiron School, our mission is to align education with reality. We look for sharp, diverse problem solvers — from mechanical engineers, to musicians to math teachers — to join our intensive programs in Web and iOS development. Our curriculum requires that they use the same tools and workflows that professional programmers use. Our graduates have gone on to work at companies like IBM, Artsy, Fog Creek, Betterment, and Etsy. We work with CTOs and VPs of Engineering on hiring, onboarding, and engaging with our diverse community of software developers through programs we’ll work with you and your team to develop. And it’s all free. Want to get involved in our community? Visit http://go.flatironschool.com/ctosummit to learn more about our programs and grads, and to get in touch with our team.
222 Mason St,
San Francisco CA, United States 94102